Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regularity of Riesz measures


Author: P. Prinz
Journal: Proc. Amer. Math. Soc. 96 (1986), 330-334
MSC: Primary 28C15; Secondary 54D18
DOI: https://doi.org/10.1090/S0002-9939-1986-0818467-6
MathSciNet review: 818467
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that Riesz measures are inner regular, i.e., each Borel set may be approximated from inside by closed sets, if the basic space is metacompact or para-Lindelöf. On the other hand, an example is given to show that local compactness is not sufficient to ensure inner regularity of Riesz measures.


References [Enhancements On Off] (What's this?)

  • [1] H. R. Bennett and D. J. Lutzer, A note on weak $ \theta $-refinability, General Topology and Appl. 2 (1972), 49-54. MR 0301697 (46:853)
  • [2] R. Engelking, Outline of general topology, North-Holland, Amsterdam, 1968. MR 0230273 (37:5836)
  • [3] D. H. Fremlin, Topological measure spaces: two counterexamples, Math. Proc. Cambridge Philos. Soc. 78 (1975), 95-106. MR 0377002 (51:13177)
  • [4] R. J. Gardner, The regularity of Borel measures, (Proc. Conf. Measure Theory, Oberwolfach, 1981), Lecture Notes in Math., vol. 945, 1982, pp. 42-100. MR 675272 (84a:28001)
  • [5] G. Gruenhage and W. F. Pfeffer, When inner regularity of Borel measures implies regularity, J. London Math. Soc. (2) 17 (1978), 165-171. MR 485446 (80c:28010)
  • [6] K. Kunen and F. D. Tall, Between Martin's axiom and Souslin's hypothesis, Fund. Math. 102 (1979), 173-181. MR 532951 (83e:03078)
  • [7] L. Schwartz, Radon measures on arbitrary topological spaces and cylindrical measures, Oxford Univ. Press, London, 1973. MR 0426084 (54:14030)
  • [8] L. A. Steen and J. A. Seebach, Counterexamples in topology, 2nd ed., Springer-Verlag, Berlin-Heidelberg-New York, 1978. MR 507446 (80a:54001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C15, 54D18

Retrieve articles in all journals with MSC: 28C15, 54D18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0818467-6
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society